^ Adorable diorama, now we have something to feel warm and fuzzy over.
My latest meds, designed among other things to quell anxiety, have been increasing it. Sometimes over nothing, sometimes over orange and purple bolts of electric current attacking me. Eric’s noticed my increased insomnia, convulsions and uncontrollable laughter at 4 AM when I do try to lie down. Nausea. Agitation. I’m even quicker than usual to argue, though we didn’t realize this right away because recent current events have increased the plethora of fucking idiots to argue with. Today was the guy (again a friend of a mutual friend) who insists that having a slave based economy is a choice that are people’s “innate right” and “nobody else’s business” (I love how the rights of the people being enslaved aren’t even taken into consideration)…but two guy’s getting married is a “tyranny” being “forced upon” people. So I guess somehow that’s everybody’s business, or maybe with this “forced upon” crap he was confusing same-sex marriage with arranged marriage?
Meh. It’s the world, you know? You can “remove toxic people from your life” all you want, but it’s no guarantee your friends are doing the same. :)So when stupid abounds, you may not notice increased agitation from a pill. But after three nights of writhing, convulsions and maniacal laughter in bed that’s not the usual foreplay, nameless dread and weird purple rash on one thigh and ass cheek (again not the usual foreplay) we began to wonder if this new medication, Oxcarbazepine (generic for Trileptal), was the culprit. Eric raised the concern first, as he’s quicker to notice these things than I am to become self-aware of them.I’m calling the doctor tomorrow morning.